# SDR ASAA2014112409742

- Difficulty date: November 24, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 1,807 hours, 573 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRT01162
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,807 hours, 573 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORM STARTER MAGNETIC PLUG INSPECTION, TASK 80-11-01-200-801-F00 NR 1 ENGINE.  ACFT GROUNDED.  C/W STARTER MAG PLUG INSPECTION, FOUND UNACCEPTABLE AMOUNT OF MAGNETIC PARTICALS.  PARTICALS COLLECTED AND SENT TO TECH SERVICES TO FORWARD TO LAB FOR ANALYSIS, REF AMM 80-11-01, STEPS ATO H(2) REINSTALL MAG PLUG REF AMM 80-11-01.  REMOVED NR 1 ENG STARTER & INSTALLED SERVICEABLE STARTER.  OPS CK & LEAK CK GOOD REF MM 80-11-01-000-801-F00 & AMM 80-11-01-400-801-F00.
